Don't forget the 2 boys (Gill et al.) who were found dead in their beds, 3 & 4 days after receiving 2nd dose of Pfizer's mRNA technology COVID vaccine; "Autopsy Histopathologic Cardiac Findings in 2
by Paul Alexander
Adolescents Following 2nd COVID Vaccine Dose"; The myocardial injury seen in these postvaccine hearts...has an appearance most closely resembling a catecholamine-mediated stress (toxic) cardiomyopathy
The microscopic examination revealed features resembling a catecholamine-induced injury, not typical myocarditis pathology.
The myocardial injury seen in these postvaccine hearts is different from typical myocarditis and has an appearance most closely resembling a catecholamine-mediated stress (toxic) cardiomyopathy. Understanding that these instances are different from typical myocarditis and that cytokine storm has a known feedback loop with catecholamines may help guide screening and therapy.
Myocarditis in adolescents (particularly teenage boys) has been reported following the second dose of the Pfizer-BioNTech COVID-19 vaccine.1–7 Since cardiac biopsies are rarely performed in these instances with clinically stable patients, the myocardial pathology has not been clearly elucidated.8 Myocarditis is rarely diagnosed at autopsy in deaths due to severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2) infection.9,10 The incidence of myocarditis, although low, has been shown to increase after the receipt of the BNT162b2 (Pfizer) vaccine, particularly after the second dose among young male recipients.11 In addition, the first week after the second vaccine dose was found to be the main risk window.11 The clinical presentation of myocarditis after vaccination was usually mild.11
We report the autopsy results, including microscopic myocardial findings, of 2 teenage boys who died within the first week after receiving the second Pfizer-BioNTech COVID-19 dose. The microscopic findings are not the alterations seen with typical myocarditis. This suggest a role for cytokine storm, which may occur with an excessive inflammatory response, as there also is a feedback loop between catecholamines and cytokines.12’
‘Boy A complained of a headache and gastric upset but felt better by postvaccine day 3. There was no history of prior medical problems (he took prescribed amphetamine/dextroamphetamine during the school year for attention deficit hyperactivity disorder but was not currently receiving it) or prior SARS-CoV-2 infection. Boy B had no complaints, prior health issues, or prior SARS-CoV-2 infection. Neither boy complained of fever, chest pain, palpitations, or dyspnea. The autopsies were unremarkable except for obesity in one boy and the cardiac findings (Figures 1 through 7; Supplemental Figures 1 through 4 [see supplemental digital content at https://meridian.allenpress.com/aplm in the August 2022 table of contents]). Unique cardiac findings in boy A included myocardial fibrosis and in boy B cardiac hypertrophy. There were no rashes or lymphadenopathy.
Case A, heart: confluent areas of ischemia (hematoxylin-eosin, original magnification ×100).
Figure 2. Case A, heart: coagulative and contraction band necrosis (hematoxylin-eosin, original magnification ×200).
Figure 3. Case A, heart: subepicardial fibrosis. This appears older than the timing of the first vaccine dose. This is a possible arrhythmogenic cardiomyopathy, but its appearance is more consistent with healed ischemia or inflammation (hematoxylin-eosin, original magnification ×40).
Figure 4. Case A, heart: confluent areas of ischemia with contraction bands and coagulative myocytolysis (hematoxylin-eosin, original magnification ×200).
Case B, heart: hypereosinophilic myocytes, contraction band necrosis, and coagulative myocytolysis. Inset: the infiltrate is predominantly neutrophilic (hematoxylin-eosin, original magnifications ×100 and ×400 [inset]).
Figure 6. Case B, heart: subepicardial coagulative myocytolysis/contraction band necrosis (hematoxylin-eosin, original magnification ×100).
Figure 7. Case B, heart: perivascular inflammation (hematoxylin-eosin, original magnification ×200).
Expanded forensic toxicologic testing was negative for medications and drugs of abuse. SARS-CoV-2 was not detected by postmortem swab (reverse transcriptase–polymerase chain reaction assay) in either boy. Cardiac sections were submitted from the right and left ventricles (12 sections in boy A and 29 sections in boy B). The cardiac conduction systems were not examined.’
‘Researchers suspect that the cardiac changes in the boys resulted from adrenaline affecting heart cells called cardiomyocytes, with "an overly exuberant immune response" and heart inflammation similar to the development of problems that occurs in some patients who have COVID-19 or multisystem inflammatory syndrome.’
‘The histopathology demonstrates a unique form of myocarditis that may be specific to the mRNA vaccines, suggesting the Spike protein damages pericytes that surround capillaries and cardiomyocytes,"‘